Fast Computation of Polynomial Data Points Over Simplicial Face Values
Tareq Hamadneh (),
Hassan Al-Zoubi () and
Saleh Ali Alomari ()
Additional contact information
Tareq Hamadneh: Faculty of Science and Information Technology, Al-Zaytoonah University of Jordan, P.O. Box 130, Amman 11733, Jordan
Hassan Al-Zoubi: Faculty of Science and Information Technology, Al-Zaytoonah University of Jordan, P.O. Box 130, Amman 11733, Jordan
Saleh Ali Alomari: #x2020;Faculty of Science and Information Technology, Jadara University, Irbid, Jordan
Journal of Information & Knowledge Management (JIKM), 2020, vol. 19, issue 01, 1-13
Polynomial functions F of degree m have a form in the Bernstein basis defined over l-dimensional simplex W. The Bernstein coefficients exhibit a number of special properties. The function F can be optimised by the smallest and largest Bernstein coefficients (enclosure bounds) over W. By a proper choice of barycentric subdivision steps of W, we prove the inclusion property of Bernstein enclosure bounds. To this end, we provide an algorithm that computes the Bernstein coefficients over subsimplices. These coefficients are collected in an l-dimensional array in the field of computer-aided geometric design. Such a construct is typically classified as a patch. We show that the Bernstein coefficients of F over the faces of a simplex coincide with the coefficients contained in the patch.
Keywords: Bernstein expansion; simplex; computing of range values; inclusion of bounds; face values (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wsi:jikmxx:v:19:y:2020:i:01:n:s0219649220400018
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Information & Knowledge Management (JIKM) is currently edited by Professor Suliman Hawamdeh
More articles in Journal of Information & Knowledge Management (JIKM) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().